American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Wilhelm P. A. Klingenberg. Poincaré's closed geodesic on a convex surface. Trans. Amer. Math. Soc. 356 (2004) 2545-2556. MR 2048529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Deane Yang. Deforming a map into a harmonic map. Trans. Amer. Math. Soc. 352 (2000) 1021-1038. MR 1624222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joseph Grifone and Mohamad Mehdi. Existence of conservation laws and characterization of recursion operators for completely integrable systems. Trans. Amer. Math. Soc. 349 (1997) 4609-4633. MR 1432200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Sandra L. Samelson and W. P. Dayawansa. On the existence of global Tchebychev nets . Trans. Amer. Math. Soc. 347 (1995) 651-660. MR 1233983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Wei Yue Ding and Jia Quan Liu. A note on the problem of prescribing Gaussian curvature on surfaces . Trans. Amer. Math. Soc. 347 (1995) 1059-1066. MR 1257102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhi Ren Jin. Prescribing scalar curvatures on the conformal classes of complete metrics with negative curvature . Trans. Amer. Math. Soc. 340 (1993) 785-810. MR 1163364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Xingwang Xu. On the existence and uniqueness of solutions of M\"obius equations . Trans. Amer. Math. Soc. 337 (1993) 927-945. MR 1148047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kuo-Shung Cheng and Joel A. Smoller. Conformal metrics with prescribed Gaussian curvature on $S\sp 2$ . Trans. Amer. Math. Soc. 336 (1993) 219-251. MR 1087053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tiancheng Ouyang. On the positive solutions of semilinear equations $\Delta u+\lambda u-hu\sp p=0$ on the compact manifolds . Trans. Amer. Math. Soc. 331 (1992) 503-527. MR 1055810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. V. Polterovich. The Maslov class of the Lagrange surfaces and Gromov's pseudo-holomorphic curves . Trans. Amer. Math. Soc. 325 (1991) 241-248. MR 992608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Marc Troyanov. Prescribing curvature on compact surfaces with conical singularities . Trans. Amer. Math. Soc. 324 (1991) 793-821. MR 1005085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Bland and Morris Kalka. Negative scalar curvature metrics on noncompact manifolds . Trans. Amer. Math. Soc. 316 (1989) 433-446. MR 987159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John C. Baez. Scattering for the Yang-Mills equations . Trans. Amer. Math. Soc. 315 (1989) 823-832. MR 949897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shukichi Tanno. Variational problems on contact Riemannian manifolds . Trans. Amer. Math. Soc. 314 (1989) 349-379. MR 1000553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kuo-Shung Cheng and Jenn-Tsann Lin. On the elliptic equations $\Delta u=K(x)u\sp \sigma$ and $\Delta u=K(x)e\sp {2u}$ . Trans. Amer. Math. Soc. 304 (1987) 639-668. MR 911088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] F. Dobarro and E. Lami Dozo. Scalar curvature and warped products of Riemann manifolds . Trans. Amer. Math. Soc. 303 (1987) 161-168. MR 896013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Wen Xiong Chen and Wei Yue Ding. Scalar curvatures on $S\sp 2$ . Trans. Amer. Math. Soc. 303 (1987) 365-382. MR 896027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Joel W. Robbin, Robert C. Rogers and Blake Temple. On weak continuity and the Hodge decomposition . Trans. Amer. Math. Soc. 303 (1987) 609-618. MR 902788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jean-Pierre Bourguignon and Jean-Pierre Ezin. Scalar curvature functions in a conformal class of metrics and conformal transformations . Trans. Amer. Math. Soc. 301 (1987) 723-736. MR 882712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert Lockhart. Fredholm, Hodge and Liouville theorems on noncompact manifolds . Trans. Amer. Math. Soc. 301 (1987) 1-35. MR 879560.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] V. I. Oliker. The problem of embedding $S\sp n$ into ${\bf R}\sp {n+1}$ with prescribed Gauss curvature and its solution by variational methods . Trans. Amer. Math. Soc. 295 (1986) 291-303. MR 831200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] David D. Bleecker. The spectrum of a Riemannian manifold with a unit Killing vector field . Trans. Amer. Math. Soc. 275 (1983) 409-416. MR 678360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1